Volume 26,Issue 1,2006 Table of Contents

   
Other Issues:  
  

目录

Multiple Positive Solutions of Nonlinear Singular Two-point Boundary Value Problems in Banach Spaces
  ZHOU You-ming
  2006,26(1):1-8 [Abstract(1622)]  [View PDF]
  
Deformation Retraction of Groups and Toeplitz Algebras
  XU Qing-xiang
  2006,26(1):9-13 [Abstract(1327)]  [View PDF]
  
The Sp Property of a kind of Hankel Operators and Toeplitz Operators
  ZHANG Cheng-guo and YAO Zu-xi
  2006,26(1):14-18 [Abstract(1471)]  [View PDF]
  
Orthogonal Laurent Polynomials and Their Zeros
  ZHOU Heng and WANG Ren-hong
  2006,26(1):19-22 [Abstract(2395)]  [View PDF]
  
A Note on Vanishing Mean Oscillation
  YANG Wei,WANG Jie and LIU Yu-tang
  2006,26(1):23-26 [Abstract(1018)]  [View PDF]
  
Generalized IP-Injective Rings
  MAO Li-xin and TONG Wen-ting
  2006,26(1):27-32 [Abstract(2563)]  [View PDF]
  
On a Relationship between Pascal Matrix and Vandermonde Matrix
  YANG Sheng-liang and YOU Hong
  2006,26(1):33-39 [Abstract(1769)]  [View PDF]
  
Weak Global Dimension of Smash Products of Hopf Algebras
  WANG Zhi-xi and ZHAO Hui
  2006,26(1):40-42 [Abstract(1103)]  [View PDF]
  
An Equality for Trace of Matrix over a Generalized Quaternion Algebra
  CHENG Shi-zhen and TIAN Yong-ge
  2006,26(1):43-46 [Abstract(1788)]  [View PDF]
  
An Interpolation Theorem for Near-Triangulations
  REN Han,DENG Mo and LIU Yan-pei
  2006,26(1):47-55 [Abstract(1515)]  [View PDF]
  
Decompositions of Complete Graph into (2k-1)-Circles with One Chord
  SHAN Xiu-ling and KANG Qing-de
  2006,26(1):56-62 [Abstract(2154)]  [View PDF]
  
An Alternative Approach about Several Theorems in Calculus
  XU Ji-hong
  2006,26(1):63-66 [Abstract(1235)]  [View PDF]
  
Properties of Fuzzy M-Semigroups with t-Norms
  ZHAN Jian-ming and TAN Zhi-song
  2006,26(1):67-76 [Abstract(1397)]  [View PDF]
  
Fuzzifying Topological Linear Spaces Based on Continuous-Valued logic
  ZHANG Guang-ji,ZOU Kai-qi and ZHANG Cheng
  2006,26(1):77-88 [Abstract(1477)]  [View PDF]
  
Base and Subbase in I-Fuzzy Topological Spaces
  FANG Jin-ming and YUE Yue-li
  2006,26(1):89-95 [Abstract(1397)]  [View PDF]
  
The Homological Dimensions of Some Morita Contexts
  OUYANG Lun-qun
  2006,26(1):96-102 [Abstract(1012)]  [View PDF]
  
Baer and Quasi-Baer Rings of Iterated Skew Polynomial Rings
  SONG Jun-quan
  2006,26(1):103-106 [Abstract(1332)]  [View PDF]
  
Generalized Quasi-analyticity of Infinitely Differentiable Functions with Several Complex Variables on Closed Angular Domain
  LONG Pin-hong and DENG Guan-tie
  2006,26(1):107-110 [Abstract(1357)]  [View PDF]
  
Limit Cycle Problem of Quadratic System (Ⅲ)n=0
  LU Bing-xin and LUO Ding-jun
  2006,26(1):111-120 [Abstract(1402)]  [View PDF]
  
First Order Linear Advanced Differential Inequalities
  GAO jian-ming and GAO Guo-zhu
  2006,26(1):121-128 [Abstract(1100)]  [View PDF]
  
Existence of Front Waves in a Reaction-Diffusion Equation
  ZHANG Jian-ming
  2006,26(1):129-138 [Abstract(1173)]  [View PDF]
  
The Molecular Characterization of Weighted Herz Type Hardy Spaces
  ZHAO Kai,ZHOU Shu-juan and MA Li-min
  2006,26(1):139-148 [Abstract(1403)]  [View PDF]
  
Uniqueness of Cycle Length Distribution of Certain Bipartite Graphs Kn,r-A(|A|≤3)
  WANG Min and SHI Yong-bing
  2006,26(1):149-155 [Abstract(1408)]  [View PDF]
  
Upper Bound of $L(^{0,1,2}_{d,d,1})$-Labeling Number of a Class of Fissile Graphs
  GAO Min-gang and LIU Jia-zhuang
  2006,26(1):156-160 [Abstract(1242)]  [View PDF]
  
The Optimal Solutions as Triple I Formula Taking the Minimal Value
  QIN Feng
  2006,26(1):161-170 [Abstract(1486)]  [View PDF]
  
A Class of Geometric Inequalities in Spherical Space
  ZHANG Han-fang
  2006,26(1):171-178 [Abstract(1013)]  [View PDF]
  
Convergence Analysis of a Successive Approximation Quasi-Newton Method for Solving Nonlinear Complementarity Problems
  MA Chang-feng
  2006,26(1):179-188 [Abstract(1582)]  [View PDF]
  
On the Landau Inequality
  HU Ke
  2006,26(1):189-190 [Abstract(1202)]  [View PDF]